I was diagnosed with breast cancer hr positive type 111 A last year and I did have two surgeries one lumpy and had my lymphnods removed and was recovering from my surgery in January of last year and in Febuary to May I had chemo and from June to August I had radiation therapy! After that I was tired of all the chemicals that was inside of me! Than my chemo doctor told me that if I started to take ANNASTROZOLE! She told me that my cancer had decreased from chemo and radiation therapy! Than she told me that the hormone pill would do the same thing as the chemo therapy ! But when I got on it! It made me feel crippled because it cause's really bad stiff joints in the body! Than it also caused high cholestrol and it also gave me really bad hot flashes too! So I quit taking it! And since than I feel like my oldest self again!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.